Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had Arthoscopic surgery on knee. Has dry cough, diarrhea, hot flashes, short of breathe. Something serious?

My mom had Arthoscopic surgery on her knee a week ago. She has had a dry cough, diarrhea, hot flashes, and a couple of times been short of breath. She told her dr and he said it was side affects of anesthesia. Is there a point when she should be worried? How long will these symptoms last? Can she do anything to ease the symptoms?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response

symptoms not typical of any condition releated to knee arthroscopy>
if she become short of breathing with some chest tightness or pain then urgent review in A&E or by GP will be necessary in case she develops blood clots on her lungs.

does she has swelling in the leg either calf or thigh muscles, if so you should get seen by doctor to role out blood clot in the leg

hope she get well soon
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor